MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS-32MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS-32MM; SCREW, FIXATION, BONE
Model Number 201.782
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had post-op infection.The patient received the implants on (b)(6) 2020.On (b)(6) "20201" the implants were removed.The removal procedure was completed successfully.Patient outcome is unknown.Concomitant devices reported: 2.4mm cortex screw slf-tpng with t8 stardrive recess-34mm (part number 201.784, lot unknown, quantity 1), 2.7mm va-locking calcaneal plate large 70mm left (part number 02.211.405, lot unknown, quantity 1), 2.7mm metaphyseal scr slf-tpng w/t8 strdrv recess/38mm (part number 02.118.538, lot unknown, quantity 1), 2.7mm metaphyseal scr slf-tpng w/t8 strdrv recess/34mm (part number 02.118.534, lot unknown, quantity 1), 2.7mm metaphyseal scr slf-tpng w/t8 strdrv recess/40mm (part number 02.118.540, lot unknown, quantity 1), 2.7mm metaphyseal scr slf-tpng w/t8 strdrv recess/32mm (part number 02.118.532, lot unknown, quantity 1), 2.7mm va lckng screw slf-tpng with t8 stardrive recess 34mm (part number 02.211.034, lot unknown, quantity 1), 2.7mm va lckng screw slf-tpng with t8 stardrive recess 30mm (part number 02.211.030, lot unknown, quantity 1), 2.7mm metaphyseal scr slf-tpng w/t8 strdrv recess/36mm (part number 02.118.536, lot unknown, quantity 1).This report involves one (1) 2.4mm cortex screw slf-tpng with t8 stardrive recess-32mm.This is report 2 of 10 for (b)(4).This product complaint is related to (b)(4).
 
Event or Problem Description
On (b)(6), 2020 the implants were removed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS-32MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11224278
Report Number2939274-2021-00449
Device Sequence Number17203172
Product Code HWC
UDI-Device Identifier10886982142849
UDI-Public(01)10886982142849
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number201.782
Device Catalogue Number201.782
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date02/16/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4MM CORTEX SCREW 34MM; 2.7MM META2.7MM VA LCKNG SCREW 32MM; 2.7MM METAPHYSEAL SCR 32MM; 2.7MM METAPHYSEAL SCR 34MM; 2.7MM METAPHYSEAL SCR 36MM; 2.7MM METAPHYSEAL SCR 38MM; 2.7MM METAPHYSEAL SCR 40MM; 2.7MM VA LCKNG SCREW 34MM; 2.7MM VA-LOCK CALCANEAL PL LARGE 70MM L
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR